# SDR DXTA200501004

- Difficulty date: October 5, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N677QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605367
- Aircraft time: 1,478 hours, 1,141 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

RIGHT BRAKE PEDAL LOOSES PRESSURE DURING BRAKING.  BLED LT & RT BRAKE SYSTEM & PERFORMED SYSTEM PRESSURE CHECKS IAW CHAPT 32-43-00 CESSNA 560XL MM.  ALL CHECKS GOOD.  OPERATED SYSTEM NUMEROUS TIMES AND DID NOT EXPERIENCE PRESSURE LOSS.  SERVICE LEVELS GOOD.
